The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Chloral betaine is converted into the chloral hydrate in the body.
This medication has several side effects.
The terrible flatulance, stomach pain, dizziness, palpitation are all listed side effects of this medication.
Hence, you are getting significant amount of side effects crippling your life.
This is an indication to discontinue the medication.
Please discuss with your GP to look for an alternative sleeping aid if needed.
Zolpidem, Eszopiclone, temazepam are such example with less side effects.
For flatulence, you can try simethicone tablets.
A probiotic capsule daily also will help by eliminating bad gas producing bacteria from your intestine.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Poor service means if you did not get any reply.
Did you get my reply above?
Please refrain from rating bad or poor, instead press the reply button for more questions.
This conversation is open till you are fully satisfied to rate good or excellent.